A charaterization of commutators for parabolic singular integrals

Authors

  • Yanping Chen
  • Yong Ding

DOI:

https://doi.org/10.7146/math.scand.a-15158

Abstract

In this paper, the authors give a characterization of the Lp-boundedness of the commutators for the parabolic singular integrals. More precisely, the authors prove that if bBMOφ(Rn,ρ), then the commutator [b,T] is a bounded operator from Lp(Rn) to the Orlicz space Lψ(Rn), where the kernel function Ω has no any smoothness on the unit sphere Sn1. Conversely, if assuming on Ω a slight smoothness on Sn1, then the boundedness of [b,T] from Lp(Rn) to Lψ(Rn) implies that bBMOφ(Rn,ρ). The results in this paper improve essentially and extend some known conclusions.

Downloads

Published

2011-03-01

How to Cite

Chen, Y., & Ding, Y. (2011). A charaterization of commutators for parabolic singular integrals. MATHEMATICA SCANDINAVICA, 108(1), 5–25. https://doi.org/10.7146/math.scand.a-15158

Issue

Section

Articles